# SDR IPXA11M66797

- Difficulty date: May 3, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 41,524 hours, 8,403 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Doubler
- Part number: ARB28942
- Condition: Cracked
- Location: Nr 12 Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, RT WING L/E COMPT INBD OF SLAT TRACK NR12 CEILING AREA BEADED DOUBLER CRACKED.  REPAIRED RT WING L/E INTERNAL BEADED DOUBLER BETWEEN XOS762-767 IAW SRM 57-40-02, REPAIR 9, FIG 203.
